# SDR DALA2022032902099

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CORROSION ON MEMBRANE LBL 65 BTW STA 1180 TO 1200 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC: MEMBRANE WAS REPAIRED PER B757-200 SRM 51-70-13. (2172175)
